# SDR 2005FA0000655

- Difficulty date: April 26, 2005
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N7054
- Make and model: Piper PA-18-150
- Aircraft serial: 188915
- Engine: Lyc O320*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fusleage
- Part time: 9,050 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION THE LT FRONT CABANE V ATTACH POINT ON THE FUSELAGE WAS FOUND TO BE CRACKED.  THIS IS THE SECOND AIRCRAFT IN THE LAST MONTH THAT WAS FOUND ON.  THE LANDING GEAR WAS FOUND TO BE OK ON BOTH AC.  BOTH AIRCRAFT OPERATE ON WHEELS, SKIS AND FLOATS.  (K)
